RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2020, Volume 108, Issue 1, Pages 47–63 (Mi mz12484)  

Andronov–Hopf Bifurcation in Logistic Delay Equations with Diffusion and Rapidly Oscillating Coefficients

S. A. Kashchenko, D. O. Loginov

P.G. Demidov Yaroslavl State University

Abstract: A logistic delay equation with diffusion, which is important in applications, is studied. It is assumed that all of its coefficients, as well as the coefficients in the boundary conditions, are rapidly oscillating functions of time. An averaged equation is constructed, and the relation between its solutions and the solutions of the original equation is studied. A result on the stability of the solutions is formulated, and the problem of local dynamics in the critical case is studied. An algorithm for constructing the asymptotics of the solutions and an algorithm for studying their stability are proposed. It is important to note that the corresponding algorithm contains both a regular and a boundary layer component. Meaningful examples are given.

Keywords: averaging, logistic equation, delay, boundary conditions, bifurcations, stability.

Funding Agency Grant Number
Russian Foundation for Basic Research 18-29-10043
Ministry of Science and Higher Education of the Russian Federation 1.13560.2019/13.1
This work was supported by the Russian Foundation for Basic Research under grant 18-29-10043 and by the Ministry of Science and Higher Education of the Russian Federation (project RNOMTs no. 1.13560.2019/13.1).

Author to whom correspondence should be addressed

DOI: https://doi.org/10.4213/mzm12484

Full text: PDF file (640 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2020, 108:1, 50–63

UDC: 517
Received: 18.06.2019
Revised: 10.01.2020

Citation: S. A. Kashchenko, D. O. Loginov, “Andronov–Hopf Bifurcation in Logistic Delay Equations with Diffusion and Rapidly Oscillating Coefficients”, Mat. Zametki, 108:1 (2020), 47–63; Math. Notes, 108:1 (2020), 50–63

Citation in format AMSBIB
\Bibitem{KasLog20}
\by S.~A.~Kashchenko, D.~O.~Loginov
\paper Andronov--Hopf Bifurcation in Logistic Delay Equations with Diffusion and Rapidly Oscillating Coefficients
\jour Mat. Zametki
\yr 2020
\vol 108
\issue 1
\pages 47--63
\mathnet{http://mi.mathnet.ru/mz12484}
\crossref{https://doi.org/10.4213/mzm12484}
\transl
\jour Math. Notes
\yr 2020
\vol 108
\issue 1
\pages 50--63
\crossref{https://doi.org/0.1134/S0001434620070056}


Linking options:
  • http://mi.mathnet.ru/eng/mz12484
  • https://doi.org/10.4213/mzm12484
  • http://mi.mathnet.ru/eng/mz/v108/i1/p47

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:71
    References:5
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020